科研工作
科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2009年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.      Lianzhong Li , Fanwei Meng and Zhaowen zheng, Some new oscillation results for linear Hamiltonian systems, Appl. Math. Comput., 208 (2009) 219–224.

2.      Lianzhong Li , Fanwei Meng and Zhaowen zheng, Oscillation Results Related to Integral Average Technique  for Linear Hamiltonian Systems, Dynam. Sys. Appl., 18 (2009), 725-736.

3.      Yan Huang and Fanwei Meng,Oscillation criteria for forced second-order nonlinear differential equations with damping, J.Comput. Appl. Math., 224 (2009) 339-345.

4.      Zhiling Yuan, Xingwei Yuan, Fanwei Meng and Hongxia Zhang,Some new delay integral inequalities and their applications, Appl. Math. Comput., 208 (2009) 231–237.

5.      Xinsheng Du,Zengqin Zhao,Existence and Uniqueness of Smooth Positive Solutions to a Class of Singular m-Point Boundary Value Problems, Boundary Value Problems,Vol.2009, ArticleID 191627,1-13 pages. (2009.12)

6.      Xinsheng Du, Zengqin Zhao, Necessary and sufficient condition for the existence of positive solutions to singular second-order three-point boundary value problem, Dynamics of continuous, Discrete and impulsive Systems Series A, Mathematical Analysis 16(2009) 687-699.

7.      28. Zengqin Zhao, Existence of fixed points for some convex operators and applications to multi-point boundary value problems, Applied Mathematics and Computation, 215(8), (2009.12.15), 2971—2977.

8.      Zengqin Zhao, Exact solutions of a class of second-order nonlocal boundary value problems and applications,Applied Mathematics and Computation 215(5), (2009.11.01) 1926–1936.

9.      Zengqin Zhao, Xiangping Chen, Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations, Computers and Mathematics with Applications 58(6) (2009.09) 1223-1229

10.   Zengqin Zhao,Multiple fixed points of a sum operator and applications, J. Math. Anal. Appl. 360(1),(2009.12.01),1-6.

11.  Z. Zheng and F. Meng, On Oscillation Properties for Linear Hamiltonian Systems, Rocky Mount. J. Math., 3912009,343-358.

12.   Z. Zheng, X. Wang and H. Han, Oscillation Criteria for Forced Second Order Differential Equations with Mixed Nonlinearities, Appl. Math. Letters, 22 (2009),  1096-1101.

13.  Z. Zheng, Oscillation Criteria for Matrix Hamiltonian Systems via Summability Method, Rocky Mount. J. Math., 3952009, 1751-1766. SCI

14.  Fushan Li, Limit behavior of the solution to  nonlinear viscoelastic  Marguerre -von Karman  shallow shells system, J. Differential Equations, 249 (2010) 1241-1257.SCI

15.  Fushan Li, Yuzhen Bai. Uniform rates of decay for nonlinear viscoelastic Marguerre-von Karman shallow shell system, J. Math. Anal. Appl. 351 (2009) 522-535.SCI

16.  10.Fushan Li, Global existence and uniqueness of weak solution for nonlinear viscoelastic full Marguerre-von Karman shallow shell equations. Acta Mathematica Sinica, English Series, 25 (12)20092133-2156. (SCI)

17.   Fushan Li, Backward solutions to Neumann and Dirichlet problems of heat conduction equation,Appl. Math. Comput.,210(2009) 211-214.SCI

18.  Lihua Liu, Yuzhen Bai*, New oscillation criteria for second-order nonlinear neutral delay differential equations, Journal of Computational and  Applied Mathematics, 2009, 231: 657-663.(SCI)

19.  Anmin Mao, Zhitao Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without P.S. condition, Nonlinear Analysis, 702009 1275-1287

20.  Mao A.M, Luan S.H. Critical points theorems concerning strongly indefinite functionals and infinite many periodic solutions for a class of Hamiltonian systems Applied Mathematics and Computation 2142009187-200

21.  Kemei Zhang, Xuejun Xie, Existence of sign-changing solutions for some asymptotically linear three-point boundary value problems, Nonliear Analysis TMA, 70(7)(2009), 2796-2805

22.  Mao An Min and Mo Xiu Ming Existence of multiple solutions for semilinear elliptic equations in the annulusAppl. Math.J. Chinese Univ. 24(3)(2009), 263-268.

23.  Jiqiang Jiang, Lishan Liu, Positive solutions for nonlinear second-order m-point boundary value problems, Electronic Journal of Differential Equations, Vol, 2009(2009), No. 110, pp.1-12. ( SCI四区)

24.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Second-order nonlinear singular Sturm-Liouville problems with integral boundary problems, Appl. Math. Comput. 2009, 215: 1573–1582. ( SCI二区)

25.  Shudong Liu and Xiaochun Fang, Extension Algebras of Cuntz Algebra (II). Bulletin of Australian Mathematical Society.  802009),83-90. (SCI)

26.  Xinsheng Du and Zengqin Zhao, Existence and Uniqueness of Smooth Positive Solutions to a Class of Singular m-Point Boundary Value Problems, Boundary Value Problems Volume 2009, Article ID 191627, 13 pages, doi:10.1155/2009/191627

27.  Wei Dong, Juanfei Li, Lishan Liu, Uniqueness of boundary blow-up solutions on unbounded domain of RN, Nonlinear Anal., 71(12) (2009), e2118-e2126.

28.  Jiqiang Jiang, Lishan Liu and Yonghong Wu, Second-order nonlinear singular Sturm-Liouville problems with integral boundary conditions, Aplied Math. Comput., 215(2009), 1573-1582.

29.  Debin Kong, Lishan Liu,Yonghong Wu,Triple positive solutions  of a boundary value problem  for nonlinear singular second order differential equations of mixed type with P-Laplacian, Computers Math. Appl., 58(7)(2009), 1425-1432.

30.  Lishan Liu, Zenggui Wang,Yonghong Wu, Multiple positive solutions of the singular boundary value problems for second-order differential equations on the half-line, Nonlinear Anal.,  71(7-8)(2009), 2564-2575.

31.  Fuyi Xu, Lishan Liu,Yonghong Wu, Multiple positive solutions of four-point nonlinear boundary value problems for higher-order p-Laplacian operator with all derivatives, Nonlinear Anal., 71(9)(2009),4309-4319.

32.  Hua Su, Lishan Liu,Yonghong Wu, Positive solutions for a nonlinear second-order semipositone boundary value system, Nonlinear Anal., 71(7-8)(2009), 3240-3248.

33.  Yan Sun, Lishan Liu, Jizhou Zhang, R.P. Agarwal, Positive solutions of singular three-point boundary value problems for second-order differential equations, J. Comput. Appl. Math., 230(2)(2009), 738-750.

34.  Weiwei Liu, Lishan Liu, Yonghong Wu, Positive solutions of a singular boundary value problem for systems of  second-order differential equations, Applied  Math. Comput., 208(2)(2009), 511-519.

35.  Bingmei Liu, Lishan Liu,Yonghong Wu, Multiple  solutions  of singular  three-point boundary value problems on [0, +), Nonlinear Anal., 70(9)(2009), 3348-3357.

36.  Lishan Liu, Bingmei Liu,Yonghong Wu, Nontrivial solutions of m-point boundary value problems for singular second-order differential equations with a sign-changing nonlinear term, J. Comput. Appl. Math., 224(1)(2009), 373-382.

37.  Haijun Zhang, Lishan Liu,Yonghong Wu, Positive solutions for n-th-order nonlinear impulsive singular integro-differential equations on infinite intervals in  Banach spaces, Nonlinear Anal., 70(2)(2009), 772-787.

38.  Jiqiang Jiang, Lishan Liu,Positive solutions for nonlinear second-order m-point boundary-value problems, Electron. J. Diff. Equ., Vol. 2009(2009), No. 110, pp. 1-12.

39.  Jiqiang Jiang, Lishan Liu, Positive solutions of three-point BVP for systems of nonlinear n-order singular differential equations, Nonlinear Func. Anal. Appl. 14(3)(2009), 453-464.

40.  Fuyi Xu, Lishan Liu, Zhaowei Meng, Positive solutions for nonlinear second-order m-point boundary value problems with sign changing nonlinearities, No preview · Article · Jan 2009

41.  Yuen K C, Lu Yuhua, Wu Rong. The compound Poisson process perturbed by a diffusion with a threshold dividend strategy, Applied Stochastic Models in Business and Industry, 25(1), 2009, 73-93.

42.  Wang Chunwei, Yin Chuancun. Dividend payments in the classical risk model under absolute ruin with debit interest. Appl. Stochastic Models Bus. Ind., 25, 2009, 247-262.

43.  Yin Chuancun, Wang Chunwei. Optimality of the barrier strategy in de Finetti’s dividend problem for spectrally negative Lévy processes: An alternative approach. Journal of Computational and Applied Mathematics, 233, 2009, 482-491.

44.  任建峰 张玉忠, The Np-Hardness of minimizing the total late work on an unbounded batch machine, Asia-Pacific Journal of Operational Research, 26, 2009.

45.  王长钰, Unified theory of augumented Lagrangian methods for constrained global optimization, J. Global Optimization, 44,2009.

46.  王长钰, Saddle Points Theory of Two Classes of Agumented Lagrangians and Its Applications to Generalized Semi-Infinite Programming, Applied Mathematics & Opitimization, 2009,59

47.  王长钰, A Nonsmooth Levenberg-Marquardt Method for Solving Semi-Infinite Programming Problems, J. of Computational and Applied Mathematics, 230,2009.

48.  王长钰, First-order Optimality Conditions for Convex Semi-infinite Min-Max Programming with Noncompact Sets, Journal of Industrial and Management Optimization, 5(4),2009.

49.  王长钰, New differential properties of sup-type functions, Acta Mathematica Appplicatae Sinca, English Series, 25(2),2009.

50.  王宜举, Z-eigenvalue methods for a global polynomial optimization problem, Math. Programming, 118,2009.

51.  王宜举, A superlinearly convergent projection method for constrained systems of nonlinear equations, J.Global Optim, 40(2),2009.

52.  王宜举, Global error bound for the generalized linear complementarity problem over a polyhedral cone, J Optim Theory Appl, 142,2009.

53.  王宜举, A practical method for computing the largest M-eigenvalue of a fourth-order partially symmetric tensor, Numer Linear Algeb Appl, 16,2009.

54.  王宜举, Computing power system parameters to maximize the small signal stability margin based on min-max models, Optim.& Engineering, 10(4),2009.

55.  王宜举, A new CQ method for solving split feasibility problem, Front Math China, 2009.

56.  时贞军, A new family of conjugate gradient methods, J. Comput. Appl. Math., 224,2009.

57.  屈彪, A globally and quadratically convergent method for absolute value equations, Comput Optim Appl, DOI 10.1007/s10589-009-9242-9.

58.  屈彪, Merit functions for general mixed quasi-variational inequalities, Appl Math ComputDOI 10.1007/s12190-009-0293-y.

59.  Haidong Liu*, Famwei Meng , Oscillation criteria for second order linear matrix differential systems with damping. Journal of Computational and Applied Mathematics. 2009, 229(1):222-229.

60.  Yingxin Guo, Solvability for a nonlinear fractional differential equation, Bull. Aust. Math. Soc. 2009, 80: 125-138;

61.  Yingxin Guo, Mean square global asymptotic stability of stochastic recurrent neural networks with distributed delays, Appl. Math. Comp. 2009, 215: 791-795;

62.  Yingxin Guo, Mingzhi Xue, Periodic Solutions and Exponential Stability of a Class of Neural Networks with Time-Varying Delays, Discrete Dynamics in Nature and Society, 2009, 415786: 1-14;

63.  Yingxin Guo, New results on the positive solutions of nonlinear second-order differential systems, Electronic Journal of Qualitative Theory of Differential Equations, 2009, 2009(3): 1-16;

64.  Yingxin Guo, Positive solutions of second-order semipositone singular three-point boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2009, 2009(5): 1-11;

65.   Xiangjun Kong and Xianzhong Zhao, A new construction for regular semigroups with quasi-ideal orthodox transversals, J. Australian Math. Soc., 2009, 86(2): 177-187.

66.  Peihe Wang, Chunli Shen, A rigidity phenomenon on Riemannian manifolds with reverse excess pinching, Chinese Annals of Mathematics, 30B(1)(2009), 67-76.